Some one-sided conditions under which subsequential convergence follows from (A, k) summability method


Totur U., ÇANAK İ. , Dik M.

APPLIED MATHEMATICS LETTERS, vol.24, no.5, pp.692-696, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.aml.2010.12.007
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.692-696

Abstract

In this paper, we introduce some conditions to recover subsequential convergence of an (A, k) summable sequence which is one-sidedly bounded by another sequence. (C) 2010 Elsevier Ltd. All rights reserved.